# SDR QXEA200700038

- Difficulty date: January 19, 2007
- Submitted: January 23, 2007
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 19,539 hours, 28,061 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Pressure Switch
- Part number: 7G773
- Condition: False Activation
- Location: Rudder
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2194 - ON PUSHBACK RUDDER PRESSURE CAUTION LIGHT ILLUMINATED.  MAINTENANCE REPLACED BOTH RUDDER PRESSURE SWITCHES IAW D8200 MM 27-20-38.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
